MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® INLAY OPTIMA® URETERAL STENT

C.R. BARD INC. (COVINGTON) -1018233 BARD® INLAY OPTIMA® URETERAL STENT
Catalog Number 788426
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the packaging of the ureteral stent was damaged upon opening and could not be used.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.A labeling review is not required because labeling could not have prevented the reported issue.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that, the packaging of the ureteral stent was damaged upon opening and could not be used.

Brand Name
BARD® INLAY OPTIMA® URETERAL STENT
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22728899
Report Number1018233-2025-06537
Device Sequence Number13047332
Product Code FAD
UDI-Device Identifier00801741015687
UDI-Public(01)00801741015687(11)240824(17)290531(10)NGJU4181
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K043193
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number788426
Device Lot NumberNGJU4181
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown